# SDR 97ZZZX3517

- Difficulty date: June 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N930FT
- Make and model: Boeing 727-23
- Aircraft serial: 19387
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Slat Actuator
- Part number: 1U11032
- Condition: Leaking
- Location: Nr 5 Le Slat
- Stage of operation: TO
- Nature of condition: K, J
- Precautionary procedure: C, D

## Discrepancy

ON TAKEOFF ROLL, A-SYSTEM LOW LEVEL LIGHT CAME ON, TAXIED OFF AT BRAVO TO COMPANY RAMP.  MAINTENANCE REPLACED NR 5 LEADING EDGE SLAT ACTUATOR AND RETURNED AIRCRAFT TO SERVICE.  (X)
